Alert archive / Wisconsin / Wind Chill Advisories in 2011
Wind Chill Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind chill advisory at Feb 2, 2011, 2:18 PM CST for 20 counties in Wisconsin. It took effect at Feb 3, 2011, 2:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 2:18 PM CST (20:18 UTC)
- In effect from
- Feb 3, 2011, 2:00 AM CST
- Expired
- Feb 3, 2011, 10:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915 WWUS43 KMKX 022018 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 218 PM CST WED FEB 2 2011 ...BITTERLY COLD WIND CHILLS EXPECTED TONIGHT INTO THURSDAY MORNING... .THE COMBINATION OF AN ARCTIC AIRMASS INVADING THE AREA WITH LINGERING NORTHWEST WINDS FROM THE BLIZZARD...WILL CREATE WIND CHILLS FROM 20 TO 30 BELOW ZERO LATER THIS EVENING THROUGH THURSDAY MORNING. WIZ046-047-051-052-056>060-062>072-030430- /O.NEW.KMKX.WC.Y.0002.110203T0500Z-110203T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 218 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CST THURSDAY. * TIMING...LATER THIS EVENING INTO THURSDAY MORNING. * WIND CHILL VALUES...20 TO 30 BELOW ZERO. * IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ COLLAR/DAVIS
2 follow-up statements
012 WWUS43 KMKX 030319 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 919 PM CST WED FEB 2 2011 ...BITTERLY COLD WIND CHILLS EXPECTED THURSDAY MORNING... .THE COMBINATION OF AN ARCTIC AIRMASS INVADING THE AREA WITH WEST WINDS INCREASING LATE...WILL CREATE WIND CHILLS FROM 20 TO 25 BELOW ZERO THURSDAY MORNING. WIZ046-047-051-052-056>060-062>072-031130- /O.EXT.KMKX.WC.Y.0002.110203T0800Z-110203T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 919 PM CST WED FEB 2 2011 ...WIND CHILL ADVISORY NOW IN EFFECT FROM 2 AM TO 10 AM CST THURSDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 2 AM TO 10 AM CST THURSDAY. * TIMING...WIND CHILLS EXPECTED TO DROP DURING THE EARLY MORNING HOURS. * WIND CHILL VALUES...20 TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ HENTZ
951 WWUS43 KMKX 030934 WSWMKX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 AM CST THU FEB 3 2011 ...VERY COLD WIND CHILLS THIS MORNING... .THE COMBINATION OF AN ARCTIC AIRMASS AND INCREASING SOUTHWEST WINDS THIS MORNING...WILL CREATE WIND CHILLS FROM 15 TO 25 BELOW ZERO. THE WIND CHILL TEMPERATURES WILL RISE ABOVE ZERO THIS AFTERNOON AS TEMPERATURES RISE INTO THE TEENS. WIZ046-047-051-052-056>060-062>072-031600- /O.CON.KMKX.WC.Y.0002.000000T0000Z-110203T1600Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 334 AM CST THU FEB 3 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * TIMING...VERY COLD WIND CHILLS THIS MORNING. * WIND CHILL VALUES...15 TO 25 BELOW ZERO. * IMPACTS...EXPOSED SKIN WILL LEAD TO FROSTBITE AND HYPOTHERMIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ GEHRING
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 2:09 PM CST, 9 minutes earlier.
Area forecast discussion, Feb 2, 2:09 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CST WED FEB 2 2011
TONIGHT- CONFIDENCE...MEDIUM TO HIGH
MAIN CONCERN WILL BE THE DEVELOPING BITTER COLD WIND CHILLS. THE
BLIZZARD LOW CONTINUES TO PULL AWAY. HIGH PRESSURE DROPPING SOUTH
FROM THE DAKOTAS WILL LEAD TO FLAT RIDGING ACROSS THE AREA. NOT
EXPECTING WINDS TO COMPLETELY CALM OUT IN THIS REGIME. NAM SOUNDINGS
STILL SHOWING 8 KNOTS MIXING DOWN DEPSITE STRONG INVERSION
SIGNATURE. SHOWING WIND CHILLS DROPPING TO CRITERIA LEVELS LATER
THIS EVENING...ESPECIALLY IN THE WESTERN CWA...WITH COLDER WIND
CHILLS IN THE EASTERN CWA A BIT LATER THAN THAT. WILL START A WIND
CHILL ADVISORY AT 11 PM CWA WIDE AND CONTINUE FOR THE NIGHT.
THURSDAY- CONFIDENCE...MEDIUM TO HIGH
EARLY CONCERN WILL BE THE BITTER WIND CHILLS. ADVISORY WILL CONTINUE
THROUGH 10 AM. WITH THE FRESH SNOW COVER EXPECT TEMPERATURE
MODIFICATION TO BE SLOW. OTHERWISE BROAD 850 MILLIBAR TROUGH WITH
ACCOMPANYING WARM AIR ADVECTION. FAIRLY TIGHT SURFACE GRADIENT
EXPECTED BETWEEN SPRAWLING HIGH PRESSURE IN THE MID MISSISSIPPI/OHIO
VALLEYS AND LOW PRESSURE CRUISING ACROSS CANADA. COLUMN IS DRY SO
EXPECTING PLENTY OF SUNSHINE WITH GUSTY SOUTHWEST WINDS DEVELOPING.
.THURSDAY NIGHT INTO NEXT WEEK...FORECAST CONFIDENCE IS MEDIUM.
THIS PERIOD CAN BE SUMMED UP PRETTY QUICKLY. IT IS CHARACTERISED
BY A NOISEY AND FAST NORTHWEST FLOW WITH NUMEROUS SHORT WAVES
TRACKING THROUGH THE GREAT LAKES. MOISTURE IS LIMITED OVERALL BUT
SHOULD BE ENOUGH TO GENERATE SOME LIGHT SNOW FROM TIME TO TIME. NO
MAJOR ACCUMULATIONS. THERE APPEARS TO BE TWO MAIN LIGHT SNOW
EVENTS. ONE IS ON SATURDAY AND THE OTHER WOULD BE SUNDAY NIGHT
INTO MONDAY. BOTH COULD DROP AN INCH OR TWO OF ACCUMULATION.
A COLD BLAST WILL PROBABLY FOLLOW THE LOW EXITING ON
MONDAY...BRINGING BITTER TEMPERATURES BY TUESDAY MORNING.
&&
.AVIATION...LINGERING CIRRUS/ALTOCUMULUS EXPECTED TO GIVE WAY TO
GRADUAL CLEARING SKIES AS THE NIGHT WEARS ALONG. WINDS WILL DIMINISH
A BIT AS STORM SYSTEM PULLS EVEN FURTHER AWAY AND FLAT RIDGE OF HIGH
PRESSURE COMING ACROSS. SOUTHWEST WIND REGIME PICKS UP THURSDAY AS
GRADIENT TIGHTENS UP A BIT BETWEEN CANADIAN LOW PRESSURE AND HIGH
PRESSURE RIDGE SPRAWLING TO OUR SOUTH.
&&
.MARINE...TIGHT GRADIENT EXPECTED TO PERSIST INTO THE EVENING HOURS
BETWEEN THE DEPARTED LOW PRESSURE CENTER AND HIGH PRESSURE RIDGE
AXIS IN THE PLAINS. AS WEAK HIGH PRESSURE RIDGE COMES ACROSS TONIGHT
AND LOW PRESSURE PULLS EVEN FURTHER AWAY...EXPECT WINDS TO DROP OFF
BELOW ADVISORY LEVELS THIS EVENING. WILL LEAVE THE 3Z EXPIRATION
TIME INTACT.
WILL LIKELY NEED ANOTHER SMALL CRAFT THURSDAY. GRADIENT WILL TIGHTEN
UP BETWEEN THE HIGH TO THE SOUTH AND LOW PRESSURE CRUISING ACROSS
CANADA.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 10 AM CST
THURSDAY FOR WIZ046-047-051-052-056>060-062>072.
LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR
LMZ643>646.
&&
SHORT/LONG TERM...DAVIS
VERY SHORT TERM/AVIATION/MARINE...COLLARHazardous weather outlook, Feb 2, 11:40 AM CST, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1140 AM CST WED FEB 2 2011 WIZ046-047-051-052-056>060-062>072-031115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1140 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT VERY COLD TEMPERATURES AND BRISK WINDS WILL PRODUCE DANGEROUS WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO LATE TONIGHT AND THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DANGEROUS WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW ZERO WILL PREVAIL THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER SNOWFALL REPORTS ARE APPRECIATED. LMZ643>646-031115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1140 AM CST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY BRISK SOUTHWESTERLY WINDS WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY OR GALE WATCH FOR THURSDAY THROUGH FRIDAY EVENING AS A FAIRLY STRONG PRESSURE GRADIENT DEVELOPS DUE TO STRONG HIGH PRESSURE OVER THE SOUTH CENTRAL UNITED STATES AND A LARGE AREA OF LOW PRESSURE IN SOUTHERN CANADA. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 2, 10:31 AM CST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1031 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM HEAVY SNOW WAUWATOSA 43.06N 88.03W
02/02/2011 M15.0 INCH MILWAUKEE WI TRAINED SPOTTER
24 HOUR TOTAL
1027 AM HEAVY SNOW NORTH PRAIRIE 42.94N 88.40W
02/02/2011 M15.6 INCH WAUKESHA WI NWS EMPLOYEE
STORM TOTAL. WATER EQUIVALENT 1.4 INCHES. 20 INCHES ON
THE GROUND...4 TO 5 FOOT DRIFTS ON THE PROPERTY. DURING
THE HEIGHT OF THE STORM A 7 FOOT PIECE OF ALUMINUM SIDING
WAS TORN OFF A GARAGE.
&&
WIMBERLEYLocal storm report, Feb 2, 11:12 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY SNOW OREGON 42.93N 89.38W
02/02/2011 M10.2 INCH DANE WI TRAINED SPOTTER
STORM TOTAL
1000 AM HEAVY SNOW WEST BEND 43.42N 88.18W
02/02/2011 M8.0 INCH WASHINGTON WI TRAINED SPOTTER
SINCE 4 PM TUESDAY. 4 TO 6 FOOT DRIFTS NOTED IN AREA.
1000 AM HEAVY SNOW MIDDLETON 43.10N 89.51W
02/02/2011 M8.5 INCH DANE WI TRAINED SPOTTER
SINCE 330 PM YESTERDAY
1030 AM HEAVY SNOW NEWARK 42.54N 89.23W
02/02/2011 M12.0 INCH ROCK WI TRAINED SPOTTER
OVERNIGHT TOTAL. 5 FOOT DRIFTS IN SPOTS.
1045 AM HEAVY SNOW 2 NE GLENDALE 43.16N 87.91W
02/02/2011 M17.0 INCH MILWAUKEE WI NWS EMPLOYEE
STORM TOTAL
1101 AM HEAVY SNOW JANESVILLE 42.68N 89.02W
02/02/2011 M6.0 INCH ROCK WI TRAINED SPOTTER
SINCE 330 PM YESTERDAY. TWO DAY TOTAL 9.5 INCHES.
&&
WIMBERLEYLocal storm report, Feb 2, 11:36 AM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY SNOW SHEBOYGAN 43.75N 87.72W
02/02/2011 M8.5 INCH SHEBOYGAN WI CO-OP OBSERVER
STORM TOTAL.
1000 AM HEAVY SNOW 6 NW KENOSHA 42.64N 87.90W
02/02/2011 M23.2 INCH KENOSHA WI TRAINED SPOTTER
SINCE 400 PM TUESDAY.
1030 AM HEAVY SNOW MUKWONAGO 42.87N 88.33W
02/02/2011 M11.0 INCH WAUKESHA WI TRAINED SPOTTER
24 HOUR TOTAL. 3 FOOT DRIFTS.
&&
WIMBERLEYLocal storm report, Feb 2, 11:46 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1146 AM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM NON-TSTM WND GST 3 SE PORTAGE 43.52N 89.42W
02/01/2011 M37.00 MPH COLUMBIA WI CO-OP OBSERVER
0800 AM HEAVY SNOW 3 SE PORTAGE 43.52N 89.42W
02/02/2011 M12.2 INCH COLUMBIA WI CO-OP OBSERVER
24 HOUR TOTAL. WATER EQUIVALENT 0.61 INCHES. SNOW DEPTH
25 INCHES.
&&
WIMBERLEYLocal storm report, Feb 2, 1:01 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
101 PM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM NON-TSTM WND GST 2 S BRODHEAD 42.59N 89.38W
02/02/2011 M43.00 MPH GREEN WI TRAINED SPOTTER
1148 AM HEAVY SNOW KENOSHA 42.58N 87.82W
02/02/2011 M22.0 INCH KENOSHA WI TRAINED SPOTTER
STORM TOTAL. 20 INCHES IN PAST 16 HOURS. LARGEST DRIFT 5
FEET.
1158 AM HEAVY SNOW FOND DU LAC 43.78N 88.45W
02/02/2011 M12.5 INCH FOND DU LAC WI TRAINED SPOTTER
STORM TOTAL
1200 PM HEAVY SNOW JEFFERSON 43.01N 88.81W
02/02/2011 M7.0 INCH JEFFERSON WI TRAINED SPOTTER
STORM TOTAL. 3 INCHES IN PAST 14 HOURS. SNOW COVER 19
INCHES.
1205 PM HEAVY SNOW MILWAUKEE 43.03N 87.92W
02/02/2011 M18.0 INCH MILWAUKEE WI TRAINED SPOTTER
24 HOUR TOTAL
&&
WIMBERLEYLocal storm report, Feb 2, 1:20 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
120 PM CST WED FEB 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY SNOW JACKSON 43.32N 88.16W
02/02/2011 M15.5 INCH WASHINGTON WI CO-OP OBSERVER
SINCE MONDAY
1254 PM HEAVY SNOW CUDAHY 42.95N 87.86W
02/02/2011 M15.6 INCH MILWAUKEE WI TRAINED SPOTTER
STORM TOTAL SINCE 500 PM YESTERDAY. 7 FOOT DRIFTS.
0104 PM HEAVY SNOW RANDOM LAKE 43.56N 87.96W
02/02/2011 M20.0 INCH SHEBOYGAN WI TRAINED SPOTTER
STORM TOTAL SINCE MONDAY. 8 INCHES IN PAST 16 HOURS. SOME
DRIFTS AS HIGH AS 3 FEET.
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 9:02 AM CST | Small Craft Advisory | MKX | 12 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.